EconPapers    
Economics at your fingertips  
 

Switching from complete to incomplete information

Olivier Bochet ()

Journal of Mathematical Economics, 2007, vol. 43, issue 6, 735-748

Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4068(07)00022-5
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Switching from complete to incomplete information (2005) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:43:y:2007:i:6:p:735-748

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:mateco:v:43:y:2007:i:6:p:735-748